SEIFERT MATRICES AND BOUNDARY LINK COBORDISMS

Cited 35 time in webofscience Cited 0 time in scopus
  • Hit : 224
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorKo, Ki-Hyoungko
dc.date.accessioned2013-02-25T20:30:11Z-
dc.date.available2013-02-25T20:30:11Z-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.issued1987-02-
dc.identifier.citationTRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.299, no.2, pp.657 - 681-
dc.identifier.issn0002-9947-
dc.identifier.urihttp://hdl.handle.net/10203/65056-
dc.languageEnglish-
dc.publisherAMER MATHEMATICAL SOC-
dc.titleSEIFERT MATRICES AND BOUNDARY LINK COBORDISMS-
dc.typeArticle-
dc.identifier.wosidA1987G091000013-
dc.type.rimsART-
dc.citation.volume299-
dc.citation.issue2-
dc.citation.beginningpage657-
dc.citation.endingpage681-
dc.citation.publicationnameTRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY-
dc.identifier.doi10.2307/2000519-
dc.contributor.localauthorKo, Ki-Hyoung-
dc.type.journalArticleArticle-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 35 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0